Torelli theorems for Kähler K3 surfaces
Compositio Mathematica, Volume 42 (1980) no. 2, pp. 145-186.
@article{CM_1980__42_2_145_0,
     author = {Looijenga, Eduard and Peters, Chris},
     title = {Torelli theorems for {K\"ahler} {K3} surfaces},
     journal = {Compositio Mathematica},
     pages = {145--186},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {42},
     number = {2},
     year = {1980},
     zbl = {0477.14006},
     mrnumber = {596874},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1980__42_2_145_0/}
}
TY  - JOUR
AU  - Looijenga, Eduard
AU  - Peters, Chris
TI  - Torelli theorems for Kähler K3 surfaces
JO  - Compositio Mathematica
PY  - 1980
DA  - 1980///
SP  - 145
EP  - 186
VL  - 42
IS  - 2
PB  - Sijthoff et Noordhoff International Publishers
UR  - http://archive.numdam.org/item/CM_1980__42_2_145_0/
UR  - https://zbmath.org/?q=an%3A0477.14006
UR  - https://www.ams.org/mathscinet-getitem?mr=596874
LA  - en
ID  - CM_1980__42_2_145_0
ER  - 
%0 Journal Article
%A Looijenga, Eduard
%A Peters, Chris
%T Torelli theorems for Kähler K3 surfaces
%J Compositio Mathematica
%D 1980
%P 145-186
%V 42
%N 2
%I Sijthoff et Noordhoff International Publishers
%G en
%F CM_1980__42_2_145_0
Looijenga, Eduard; Peters, Chris. Torelli theorems for Kähler K3 surfaces. Compositio Mathematica, Volume 42 (1980) no. 2, pp. 145-186. http://archive.numdam.org/item/CM_1980__42_2_145_0/

[1] M. Atiyah: On Analytic Surfaces with Double Points, Proc. Roy. Soc. A 247 (1958) 237-244. | MR | Zbl

[2] E. Bishop: Conditions for the Analyticity of Certain Sets, Mich. Math. J. 11 (1964) 283-304. | MR | Zbl

[3] N. Bourbaki: Groupes et algèbres de Lie, Chap. IV, V, VI, Hermann, Paris 1968. | MR

[4] D. Burns and M. Rapoport: On the Torelli Problems for Kählerian K-3 surfaces, Ann. Soc. de l'éc. N. Sup. 4e sér. 8 fase 2, 235-274 (1975). | Numdam | MR | Zbl

[5] J. Dieudonne: La Géométrie der Groupes Classiques, Ergebnisse der Mathematik, Springer, Berlin (1955). | MR | Zbl

[6] F. Hirzebruch: Über vierdimensionale Riemannsche Flächen mehrdeutiger analytischer Funktionen von zwei komplexen Veränderlicher, Math. Ann. 126, (1953) 1-22. | MR | Zbl

[7] F. Hirzebruch: Topological methods in algebraic geometry (3 rd edition), Springer, Berlin -Heidelberg-New York (1966). | MR | Zbl

[8] E. Horikawa: Surjectivity of the Period Map of K-3 surfaces of degree 2, Math. Ann., 228 (1977) 113-146. | MR | Zbl

[9] Ph. Griffiths:Periods of integrals on algebraic manifolds III, Publ. Math. IHES 38 (1970) 125-180. | Numdam | MR | Zbl

[10] H. Inose: On certain Kummer surfaces which can be realized as non-singular quartic surfaces in P3, J. Fac. Sci. Univ. Tokyo Sect. IA Math. 23 no 3 (1976) 545-560. | MR | Zbl

[11] H. Inose and T. Shioda: On singular K-3 surfaces, in "Complex Analysis and Algebraic Geometry" A collection of Papers dedicated to K. Kodaira, Cambridge University Press (1977). | Zbl

[12] K. Kodaira: On the structure of compact complex analytic surfaces, I, Am. J. Math. 86 (1964) 751-798. | MR | Zbl

[13] K. Kodaira and D. Spencer: Existence of complex structure on a differentiable family of deformations of compact complex maniforlds, Ann. Math. 70 (1959) 145-166. | MR | Zbl

[14] K. Kodaira and D. Spencer: On deformations of complex analytic structures III, Stability theorems for complex structures, Ann. Math 71 (1960) 43-76. | MR | Zbl

[15] N. Kuranishi: On the locally complete families of complex analytic structures, Ann. Math. 75 (1962) 536-577. | MR | Zbl

[16] V. Kulikov: Degenerations of K3 surfaces and Enriques surfaces, Izv. Akad. Nauk, Ser. Math., 41, no 5 (1977) 1008-1042. | MR | Zbl

[17] J. Milnor and D. Stasheff: Characteristic Classes, Ann of Math. Studies, 76, Princeton Univ. Press (1972). | Zbl

[18] D. Mumford: Abelian Varieties, Oxford Univ. Press, Oxford (1970). | Zbl

[19] V.V. Nikulin: On Kummer surfaces, Izv. Akad. Nauk SSSR, ser. Math., 39 (1975) 278-293. | MR | Zbl

[20] I. Piateckii-Shapiro and I.R. Safaravič: A Torelli Theorem for algebraic surfaces of type K-3, Izv. Akad. Nauk, 35(1971) 530-572. | Zbl

[21] J.P. Serre: Cours d'Arithmétique, Presses Univ. de France, Paris (1970). | MR | Zbl

[22] J. Shah: Surjectivity of the Period Map in the case of quartic surfaces and sextic double planes, Bull. A.M.S., 82 (1976) 716-718. | MR | Zbl

[23] T. Shioda: The period map of abelian surfaces, J. Fac. Univ. Tokyo, 25, no 1 (1978) 47-59. | MR | Zbl

[24] T. Shioda and N. Mitani: Singular abelian surfaces and binary quadratic forms, in: Classification of algebraic varieties and compact complex manifolds, Springer Lecture Note in Math. 412, Springer Verlag, Berlin- Heidelberg-New York (1974). | MR | Zbl

[25] B. Saint-Donat: Projective models of K-3 surfaces, Am. J. Math. 96 (1974) 602-639. | MR | Zbl

[26] A. Todorov: Applications of the Kähler-Einstein-Calabi-Yau metric to moduli of K3-surfaces. Preprint (1979). | Zbl

[27] E.B. Vinberg: Discrete groups generated by reflections, Izv. 35 no 5 (1971) 1083-1119. | MR | Zbl